Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Amoxicillin, Truvada and Sustiva
Dec 14, 2007

I have been prescribed antibiotics for an abscess around my wisdom teeth. Are they safe to take with the HAART I am on. Also, when I was originally diagnosed, it was because I had oral thrush. Is it possible for the amoxicillin to prevoke the thrush again even though my CD4 is over 1000?

Response from Dr. Henry

Amoxicillin should be OK with your HIV meds. Taking an antibiotic can result in a flare up of yeast infection but a high CD4 count should be protective in most patients. KH



Previous
triomune
Next
Weight gain, general bloating, is it IRIS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement